# SDR 97FDEA00308

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Light
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

97-0095, WHEN GEAR SELECTED DOWN THE RIGHT MAIN LIGHT DID NOT COME ON.  TEST WAS GOOD.  THE DOOR OPENED WITH THE HANDLE.  RECYCLED THE GEAR THREE TIMES AND IT FINALLY CAME ON.  PHYSICALLY CHECKED WIRE CONNECTIONS AT DOWN LOCK SWITCH.  COULD NOT FIND PROBLEM OR MAKE LIGHT GO OUT.  REPLACED LANDING GEAR ACCESSORY MODULE AND LANDING GEAR INSTRUMENT DISPLAY MODULE.  TESTED UNIT PER 727-200 MAINTENANCE MANUAL 32-09-122 PAGE 501-506, OPERATIONAL CHECK GOOD.
